×

New existence results and generalizations for coincidence points and fixed points without global completeness. (English) Zbl 1267.54042

Author’s abstract: Some new existence theorems concerning approximate coincidence point property and approximate fixed point property for nonlinear maps in metric spaces without global completeness are established in this paper. By exploiting these results, we prove some new coincidence point and fixed point theorems which generalize and improve Berinde-Berinde’s fixed point theorem [M. Berinde and V. Berinde, J. Math. Anal. Appl. 326, No. 2, 772–782 (2007; Zbl 1117.47039)], Mizoguchi-Takahashi’s fixed point theorem [N. Mizoguchi and W. Takahashi, J. Math. Anal. Appl. 141, No. 1, 177–188 (1989; Zbl 0688.54028)], Kikkawa-Suzuki’s fixed point theorem [M. Kikkawa and T. Suzuki, Nonlinear Anal., Theory Methods Appl. 69, No. 9, A, 2942–2949 (2008; Zbl 1152.54358)], and some other well known results in the literature. Moreover, some applications of our results to the existence of coupled coincidence point and coupled fixed point are presented.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54C60 Set-valued maps in general topology
54E35 Metric spaces, metrizability
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hussain, N.; Amini-Harandi, A.; Cho, Y. J., Approximate endpoints for set-valued contractions in metric spaces, Fixed Point Theory and Applications, 2010, (2010) · Zbl 1202.54033
[2] Khamsi, M. A., On asymptotically nonexpansive mappings in hyperconvex metric spaces, Proceedings of the American Mathematical Society, 132, 2, 365-373, (2004) · Zbl 1043.47040
[3] Du, W.-S., On approximate coincidence point properties and their applications to fixed point theory, Journal of Applied Mathematics, 2012, (2012) · Zbl 1318.54024
[4] Du, W.-S.; He, Z.; Chen, Y. L., New existence theorems for approximate coincidence point property and approximate fixed point property with applications to metric fixed point theory, Journal of Nonlinear and Convex Analysis, 13, 3, 459-474, (2012) · Zbl 1260.54058
[5] Du, W.-S., On generalized weakly directional contractions and approximate fixed point property with applications, Fixed Point Theory and Applications, 2012, article 6, (2012) · Zbl 1281.54022
[6] Suzuki, T., A generalized Banach contraction principle that characterizes metric completeness, Proceedings of the American Mathematical Society, 136, 5, 1861-1869, (2008) · Zbl 1145.54026
[7] Takahashi, W., Nonlinear Functional Analysis: Fixed Point Theory and Its Applications, (2000), Yokohama, Japan: Yokohama Publishers, Yokohama, Japan · Zbl 0997.47002
[8] Kikkawa, M.; Suzuki, T., Three fixed point theorems for generalized contractions with constants in complete metric spaces, Nonlinear Analysis: Theory, Methods & Applications, 69, 9, 2942-2949, (2008) · Zbl 1152.54358
[9] Nadler, S. B., Multi-valued contraction mappings, Pacific Journal of Mathematics, 30, 475-488, (1969) · Zbl 0187.45002
[10] Du, W.-S., Some new results and generalizations in metric fixed point theory, Nonlinear Analysis: Theory, Methods & Applications, 73, 5, 1439-1446, (2010) · Zbl 1190.54030
[11] Du, W.-S., Coupled fixed point theorems for nonlinear contractions satisfied Mizoguchi-Takahashi’s condition in quasiordered metric spaces, Fixed Point Theory and Applications, 2010, (2010) · Zbl 1194.54061
[12] Du, W.-S., Nonlinear contractive conditions for coupled cone fixed point theorems, Fixed Point Theory and Applications, 2010, (2010) · Zbl 1220.54022
[13] Du, W.-S., New cone fixed point theorems for nonlinear multivalued maps with their applications, Applied Mathematics Letters, 24, 2, 172-178, (2011) · Zbl 1218.54037
[14] Du, W.-S.; Zheng, S.-X., Nonlinear conditions for coincidence point and fixed point theorems, Taiwanese Journal of Mathematics, 16, 3, 857-868, (2012) · Zbl 1258.54014
[15] Du, W.-S.; Zheng, S.-X., New nonlinear conditions and inequalities for the existence of coincidence points and fixed points, Journal of Applied Mathematics, (2012)
[16] He, Z.; Du, W.-S.; Lin, I.-J., The existence of fixed points for new nonlinear multivalued maps and their applications, Fixed Point Theory and Applications, 2011, 84, (2011) · Zbl 1270.54042
[17] Lin, I.-J.; Chen, T.-H., New existence theorems of coincidence points approach to generalizations of Mizoguchi-Takahashi’s fixed point theorem, Fixed Point Theory and Applications, 2012, article 156, (2012) · Zbl 1469.54146
[18] Du, W.-S., On coincidence point and fixed point theorems for nonlinear multivalued maps, Topology and Its Applications, 159, 1, 49-56, (2012) · Zbl 1231.54021
[19] Mizoguchi, N.; Takahashi, W., Fixed point theorems for multivalued mappings on complete metric spaces, Journal of Mathematical Analysis and Applications, 141, 1, 177-188, (1989) · Zbl 0688.54028
[20] Reich, S., Some problems and results in fixed point theory, Contemporary Mathematics, 21, 179-187, (1983) · Zbl 0531.47048
[21] Suzuki, T., Mizoguchi-Takahashi’s fixed point theorem is a real generalization of Nadler’s, Journal of Mathematical Analysis and Applications, 340, 1, 752-755, (2008) · Zbl 1137.54026
[22] Berinde, M.; Berinde, V., On a general class of multi-valued weakly Picard mappings, Journal of Mathematical Analysis and Applications, 326, 2, 772-782, (2007) · Zbl 1117.47039
[23] Gnana Bhaskar, T.; Lakshmikantham, V., Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Analysis: Theory, Methods & Applications, 65, 7, 1379-1393, (2006) · Zbl 1106.47047
[24] Kada, O.; Suzuki, T.; Takahashi, W., Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Mathematica Japonica, 44, 2, 381-391, (1996) · Zbl 0897.54029
[25] Lin, L.-J.; Du, W.-S., Some equivalent formulations of the generalized Ekeland’s variational principle and their applications, Nonlinear Analysis: Theory, Methods & Applications, 67, 1, 187-199, (2007) · Zbl 1111.49013
[26] Du, W.-S., On Latif’s fixed point theorems, Taiwanese Journal of Mathematics, 15, 4, 1477-1485, (2011) · Zbl 1241.54031
[27] Lin, L.-J.; Du, W.-S., Ekeland’s variational principle, minimax theorems and existence of nonconvex equilibria in complete metric spaces, Journal of Mathematical Analysis and Applications, 323, 1, 360-370, (2006) · Zbl 1101.49022
[28] Lin, L.-J.; Du, W.-S., On maximal element theorems, variants of Ekeland’s variational principle and their applications, Nonlinear Analysis: Theory, Methods & Applications, 68, 5, 1246-1262, (2008) · Zbl 1133.58006
[29] Du, W.-S., Critical point theorems for nonlinear dynamical systems and their applications, Fixed Point Theory and Applications, 2010, (2010)
[30] Lakshmikantham, V.; \'Cirić, L., Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Analysis: Theory, Methods & Applications, 70, 12, 4341-4349, (2009) · Zbl 1176.54032
[31] Sabetghadam, F.; Masiha, H. P.; Sanatpour, A. H., Some coupled fixed point theorems in cone metric spaces, Fixed Point Theory and Applications, 2009, (2009) · Zbl 1179.54069
[32] Karapınar, E., Couple fixed point theorems for nonlinear contractions in cone metric spaces, Computers & Mathematics with Applications, 59, 12, 3656-3668, (2010) · Zbl 1198.65097
[33] Shatanawi, W., Partially ordered cone metric spaces and coupled fixed point results, Computers & Mathematics with Applications, 60, 8, 2508-2515, (2010) · Zbl 1205.54044
[34] Samet, B., Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear Analysis: Theory, Methods & Applications, 72, 12, 4508-4517, (2010) · Zbl 1264.54068
[35] Luong, N. V.; Thuan, N. X., Coupled fixed points in partially ordered metric spaces and application, Nonlinear Analysis: Theory, Methods & Applications, 74, 3, 983-992, (2011) · Zbl 1202.54036
[36] Choudhury, B. S.; Kundu, A., A coupled coincidence point result in partially ordered metric spaces for compatible mappings, Nonlinear Analysis: Theory, Methods & Applications, 73, 8, 2524-2531, (2010) · Zbl 1229.54051
[37] Berinde, V., Generalized coupled fixed point theorems for mixed monotone mappings in partially ordered metric spaces, Nonlinear Analysis: Theory, Methods & Applications, 74, 18, 7347-7355, (2011) · Zbl 1235.54024
[38] Cho, Y. J.; Saadati, R.; Wang, S., Common fixed point theorems on generalized distance in ordered cone metric spaces, Computers & Mathematics with Applications, 61, 4, 1254-1260, (2011) · Zbl 1217.54041
[39] Graily, E.; Vaezpour, S. M.; Saadati, R.; Cho, Y. J., Generalization of fixed point theorems in ordered metric spaces concerning generalized distance, Fixed Point Theory and Applications, 2011, article 30, (2011) · Zbl 1270.54041
[40] Sintunavarat, W.; Cho, Y. J.; Kumam, P., Common fixed point theorems for c-distance in ordered cone metric spaces, Computers & Mathematics with Applications, 62, 4, 1969-1978, (2011) · Zbl 1231.54028
[41] Aydi, H.; Abbas, M.; Vetro, C., Partial Hausdorff metric and Nadler’s fixed point theorem on partial metric spaces, Topology and Its Applications, 159, 14, 3234-3242, (2012) · Zbl 1252.54027
[42] Berinde, V.; Vetro, F., Common fixed points of mappings satisfying implicit contractive conditions, Fixed Point Theory and Applications, 2012, article 105, (2012) · Zbl 1273.54044
[43] Damjanović, B.; Samet, B.; Vetro, C., Common fixed point theorems for multi-valued maps, Acta Mathematica Scientia B, 32, 2, 818-824, (2012) · Zbl 1265.54166
[44] Paesano, D.; Vetro, P., Suzuki’s type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces, Topology and Its Applications, 159, 3, 911-920, (2012) · Zbl 1241.54035
[45] Samet, B.; Vetro, C., Coupled fixed point theorems for multi-valued nonlinear contraction mappings in partially ordered metric spaces, Nonlinear Analysis: Theory, Methods & Applications, 74, 12, 4260-4268, (2011) · Zbl 1216.54021
[46] Vetro, F.; Radenović, S., Nonlinear ψ-quasi-contractions of Ćirić-type in partial metric spaces, Applied Mathematics and Computation, 219, 4, 1594-1600, (2012) · Zbl 1291.54073
[47] Vetro, F., On approximating curves associated with nonexpansive mappings, Carpathian Journal of Mathematics, 27, 1, 142-147, (2011) · Zbl 1265.54208
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.